# SDR FDEA201409112567

- Difficulty date: September 11, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 91,335 hours, 30,999 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Doubler
- Part number: ARB39548
- Condition: Cracked
- Location: Rt Wing Rib
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LE EDGE RIB DOUBLER AT STATION XOS 789 FOUND CRACKED.  RIB DOUBLER WAS REMOVED AND REPLACED IAW SRM 51-33-01 VOLUME II. RIB DOUBLER FABRICATED IAW DRAWING ARB3954 REVISION K. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
